# SDR DALA2023020100815

- Difficulty date: January 29, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 26,208 hours, 10,051 cycles
- System (JASC): 5240 · Service Doors
- Part: Not Entered
- Condition: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9990844) DURING INSPECTION FOUND HIGH PRESSURE ACCESS DOOR 192DR MISSING. MAINTENANCE REPAIRED DAMAGE PER ERA 605703-14 ALSO REFERENCE LOG PAGE 9990845.
